# SDR MALA010290

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Leaking
- Location: Lt Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP ON FLIGHT 3156, CONFIG WARNING, TCAS, OAT HEAT FAILURE.  AIR RETURN TO MSP.  MAINTENANCE FOUND LT MLG STRUT BELOW SERVICE LIMITS FOR NITROGEN, HYD. FLUID, EXTENSION CURVE, ALSO NOTED FLUID LEAKING FROM STRUT.  REMOVED AND REPLACED SHOCK STRUT SEAL ON LT MLG IAW TASK CARD 3211-301.  OPS CHECK AND LEAK CHECK GOOD.
